On the probability of route existence in mobile wireless networks
by Muhammad Hisyam Lee, Shaharuddin Salleh, Bahrom Sanugi, Stephan Olariu
International Journal of Simulation and Process Modelling (IJSPM), Vol. 2, No. 3/4, 2006

Abstract: This paper presents a route selection method in mobile wireless networks to a given destination based on the probability that the route is still available for a packet to be sent. The probability is based on the knowledge at each node of the geographic position of all the other nodes in the network and taking into account the mobility of the nodes and the dependencies between links in a computed route. We derive a simple closed form expression for the computation of the availability of a route, which can then be used to select the best route.

Online publication date: Mon, 05-Mar-2007

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Simulation and Process Modelling (IJSPM):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com